# SDR SWAA2013071818326

- Difficulty date: June 27, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 6517688
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WEB CORRODED BETWEEN BS 312-BS 344, STRINGER 17L.  R&R WEB IAW SRM & DRAWING.
